# SDR ASAA2018041624364

- Difficulty date: April 16, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,588 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56908
- Condition: Corroded
- Location: Bs 916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT AT BS 916 AT LEFT O/B LAV MOUNT.  ACFT GROUNDED. FOUND OUT OF LIMITS,  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-70-51-1A-1, AND SRM 51-40-02-0G.
